# SDR DLM88020435

- Difficulty date: April 11, 2002
- Submitted: April 23, 2002
- Operation: Air carrier
- Aircraft: N977DL
- Make and model: Doug MD-88
- Aircraft serial: 53258
- Aircraft time: 31,152 hours, 24,293 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 5920602513
- Part serial: CPI1354
- Condition: Faulty
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR WOULD NOT RETRACT ON T/O NOR DURING CHECKLIST.  REPLACED NOSE GEAR PISTON AND INNER CYLINDER.
